Advertisement

Israel Journal of Mathematics

, Volume 224, Issue 1, pp 505–512 | Cite as

Erratum to “The Vanishing Euler Characteristic of an Isolated Determinantal Singularity”

  • J. J. Nuño-Ballesteros
  • B. Oréfice-Okamoto
  • J. N. Tomazella
Erratum

References

  1. [1]
    D. Braess, Morse-Theorie für berandete Mannigfaltigkeiten, Mathematische Annalen 208 (1974), 133–148.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    M. Goresky and R. MacPherson, Stratified Morse Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 14, Springer-Verlag, Berlin, 1988.Google Scholar
  3. [3]
    J. Milnor, Singular Points of Complex Hypersurfaces, Annals of Mathematics Studies, Vol. 61, Princeton University Press, Princeton, NJ, 1968.Google Scholar
  4. [4]
    J. J. Nuño-Ballesteros, B. Oréfice-Okamoto and J. N. Tomazella, The vanishing Euler characteristic of an isolated determinantal singularity, Israel Journal of Mathematics 197 (2013), 475–495.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 2018

Authors and Affiliations

  • J. J. Nuño-Ballesteros
    • 1
  • B. Oréfice-Okamoto
    • 2
  • J. N. Tomazella
    • 2
  1. 1.Departament de Geometria i TopologiaUniversitat de ValènciaBurjassotSpain
  2. 2.Departamento de MatemáticaUniversidade Federal de São CarlosSão Carlos, SPBrazil

Personalised recommendations